Doctor insights on:
Can Antibiotics Make You Itch
Drug reaction: Some drug reactions are itchy rash, hives, facial swelling, vomiting, diarrhea, etc. These are typically considered allergic drug reactions and usually resolve by taking Benedryl and stopping the antibiotic. It is important to notify the treating physician of this reaction so that an allergy can be documented, and so that an alternative medicine can be prescribed to complete your treatment. ...Read more
After one week of antibiotics for a tick bite, it still itches and it's a little red and firm, what should I do?
Steroid: Rub in a steroid cream. You may have a tube for poison ivy. Otc Hydrocortisone 1% is weak but may be enough. Don't be afraid to rub in several times a day. No need to wash before or after. If not ok in a week, see a dermatologist. Avoid antiseptics and antibiotics. If you have Bacitracin or neosporin do not use on this. Peroxide or alcohol will make it worse. Do not use a bandage. ...Read more
I had a seb. Cyst treated with antibiotics 2 wks. Ago-now It has a rash that itches & spreading & cyst hurts if I touch it.
Rash and painful cys: The painful cyst may be an indication for excision or I&D and the rash may be treated with appropriate topicals ...Read more
I got bit by a tick in February and was tested positive for RMSF. I took the antibiotics for 24 days. I still have a bump that itches. Is that norm?
I have a 1.5 week old abrasion on my arm, partly healed, itches, hurts. How do I treat it? Do I need antibiotics?
Needs to be checked: An abrasion which is more than 10 days old should have healed. F it is painful and not fullu healed, it needs to be evaluated as it may be infected. So if it is painful and itching get it checked by your doctor to see if you need antibiotics. ...Read more
Hi, my umbilicus itches and has grey discharge with very bad smell. Been doing alcohol swab for a week but didn't work. Should I apply antibiotic cream?
No: Omphalitis on an adult is usually due to a very deep umbilicus [persistent urachus may be the cause] and a hairy abdomen. The hairs have tiny barbs which cause them to line up and insinuate relentlessly into the base of the navel. This is very irritating. The remedy is to use a clamp which will enable removal of all the debris in there. I recommend Castellani solution. Alcohol and gentian violet w ...Read more
Had itches in my penis so I went and did clymedia test and siphylis but they were all negative. I have been on antibiotic but no change. What do I do?
I have an insect bite that turned into an open sore & now itches, hurts and oozes occasionally. Tried antibiotic cream hasn't helped. What should I do?
Itching can be part: Of the healing process. That is why cuts on the skin often itch while they heal, daring you to scratch it and risk breaking it open again. That is why sometimes a completely healed over scar can still itch. Having said that, worsening itching for weeks after an infection may also mean allergic or hypersensitivity reaction. So monitor the duration of the itch. ...Read more
My entire body itches except vagina and I am breaking out a lot on my face during this period is it because of antibiotics I took for a cold recently?
How long can I put triple antibiotic on a popped pus pimple? I am also on oral antibiotics. There is a red bump on my lower back and it itches after 3 days.
Scalp itches bad at rear. Derm put me on hydocort. Liquid and id dr. Placed me on antibiotic. Still itches severly. Only new med is lyrica (pregabalin) 150 bed hlp?
Just scalp?: I think you would more likely itch all over still if uncertain taper off carefully and see if it stops. ...Read more
I just got over flu and still have cough taking antibiotics my eye lid all of a sudden is swollen and itches really bad! What could it be?
I cut my hand with my finger nails and now it itches and it is slightly risen and red. I rubbed it with alcohol and put antibiotic. What is it.
Moderate itching and swelling on the labia minora. Was diagnosed w/bacterial vaginosis. Day 2 on antibiotics and it still itches and is swollen. Relief?
This is a good article describing some simple home remedies for relief of vaginal itching. Some of them may sound weird to you - like applying yogurt TO the vagina (not eating it) but it's all based on the science of balance between good germs/bad germs. Make sure your family notifies your MD as you may also need some oral medication for yeast treatment.
http://www. Simple-remedies. Com/womens-health/home-remedies-for-vaginal-itching. Html ...Read more
What is my skin rash and how do I treat it? I have a rash on my wrist that appeared a week or so ago. I have tried antifungal cream and triple antibiotic ointment. It itches like crazy and I can't stop scratching. At it's worst the rash was cracked and
There: There are several possibilities including psoriasis, eczema, lichen planus, and skin allergy. I would recommend that you only use a gentle cleanser when cleaning your hands (like cerave or cetaphil), and use a moisturizer cream such as aquaphor, cetaphil, eucerin, or cetaphil cream twice daily. If not better after a week or so, consider a trip to a dermatologist who can make an accurate diagnosis and formulate a good treatment plan for you. You might need a steroid cream/ointment to clear this up. I hope that helps! ...Read more
My vagina and anus itches, and it's irritated I been taking antibiotics for UTI. 12 weeks pregnant. Can it be a yeast infection? Can I use monistat?
Can antibiotics cause general itching in whole body (without rush) in a 6 years old? If yes, will it ever go a way?
Yes and yes: Yes, many antibiotics can cause general itching. While antibiotics can be life-saving, they are often over-prescribed and given for conditions that often resolve without antibiotics. I would consult your doctor and see if it is OK to stop the antibiotic, or change to another type. This will go away. I advise a good probiotic. Benadryl (diphenhydramine) may help. Homeopathic remedies such as Sulphur may also help. ...Read more
My 6 years old daughter was treating with antibiotic for few days and since than she complain about itching in her whole body. What could it be?
Hi - I have a problem down below. The itching of inside of my pennies does not stop and it is Unbearable now. I have taken some antibiotic but it came?
This will require: Medical reassessment to determine the cause of your symptoms. ...Read more
Confirm BV diagnosis: Bacterial vaginosis generally does not cause itching, burning, or irritation -- typically just vaginal odor with a little or moderate white/gray discharge. Itching/irritaiton suggestions something else, like yeast. It's possible to have BV plus yeast or other probems simultaneously. Clarify diagnosis and best treatment with your doctor. ...Read more
I just took the antibiotics last night and still burns and is still itching do I need to call Dr?
Depends: I don't know why you were prescribed antibiotics, but often the symptoms don't clear right away. If you are having fever, or other symptoms like chills, weakness, vomiting or diarrhea, then don't hesitate to let your doctor know. If only mild symptoms, then allow about 24 hours more. Hope that helps. ...Read more
I'm on my last day taking the monistat3 still a lil itching. But I know it's from the antibiotics I was taking for my tooth.
Itching: Fungal overgrowth may be due to antibiotic causing drop in normal bacterial levels. Antibiotic will control spread of bacteria from infected tooth until you stop taking it, but it will not cure tooth. Probably need root canal Rx or extraction. Talk to your Dentist. Also talk to your OBGyn about another course of anti-fungal. ...Read more
After 10 days of taking an antibiotic I began itching all over my body. How long till it stops after I stop taking the antibiotic?
I found out Monday that I have trichonomasis. Took the megadose antibiotic. I still have a slight discharge and today woke up itching. HELP!
Candida?: It could be a yeast infection now. Try some over the counter medication for vaginal yeast infection. ...Read more
I think I have thrush, I've just finished a course if antibiotics and have all the signs for thrush other than the itching. Could it be something els?
Must examine: The answer is, that if you are quite familiar with the appearance of thrush (yeast infection in the oral cavity), it may be that. But without seeing this it is not possible to diagnose. If you are referring to vaginitis due to candida, then it is possible that other causes could occur, but yeast is likely. ...Read more
- Talk to a doctor online
- Can antibiotic make you tired?
- Can antibiotics make you depressed?
- Can antibiotics make you vomit?
- Can antibiotics make you dizzy?
- Can antibiotics make you drowsy?
- Can antibiotics make you sleepy?
- Can cinnamon make you itch?
- Can lorazapam make you itch?
- Can antibiotics make you high?